Alert archive / Florida / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 22, 2021, 1:46 PM EDT for Putnam County, Florida. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2021, 1:46 PM EDT (17:46 UTC)
- Expired
- Jun 22, 2021, 2:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 17:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
428
WUUS52 KJAX 221746
SVRJAX
FLC107-221815-
/O.NEW.KJAX.SV.W.0127.210622T1746Z-210622T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
146 PM EDT Tue Jun 22 2021
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northeastern Putnam County in northeastern Florida...
* Until 215 PM EDT.
* At 146 PM EDT, a severe thunderstorm was located over Bardin, or
near Palatka, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bostwick, Federal Point, Bardin and Carraway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2972 8153 2967 8178 2981 8184 2984 8181
2984 8158
TIME...MOT...LOC 1746Z 251DEG 24KT 2973 8171
HAIL...<.75IN
WIND...60MPH
$$
NELSON2 follow-up statements
001 WWUS52 KJAX 221756 SVSJAX Severe Weather Statement National Weather Service Jacksonville FL 156 PM EDT Tue Jun 22 2021 FLC107-221815- /O.CON.KJAX.SV.W.0127.000000T0000Z-210622T1815Z/ Putnam FL- 156 PM EDT Tue Jun 22 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR NORTHEASTERN PUTNAM COUNTY... At 156 PM EDT, a severe thunderstorm was located over Bostwick, or 8 miles northwest of Hastings, moving northeast at 35 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Bostwick and Federal Point. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2968 8171 2984 8177 2984 8158 2972 8153 TIME...MOT...LOC 1756Z 238DEG 30KT 2979 8163 HAIL...<.75IN WIND...60MPH $$ NELSON
422
WWUS52 KJAX 221811
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
211 PM EDT Tue Jun 22 2021
FLC107-221821-
/O.EXP.KJAX.SV.W.0127.000000T0000Z-210622T1815Z/
Putnam FL-
211 PM EDT Tue Jun 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY
WILL EXPIRE AT 215 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However heavy rain is still possible with this
thunderstorm.
LAT...LON 2968 8171 2984 8177 2984 8158 2972 8153
TIME...MOT...LOC 1811Z 251DEG 24KT 2982 8154
$$
NELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 11:20 AM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 22, 11:20 AM EDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1120 AM EDT Tue Jun 22 2021 ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS NORTHEAST AND NORTH CENTRAL FLORIDA... ...LOCALIZED / URBAN FLOODING POSSIBLE IN THESE AREAS THIS AFTERNOON... .UPDATE... Late morning surface analysis depicts an unusually strong summertime cold front extending from New England southward through the southern Appalachians and entering the northwestern Gulf of Mexico. Meanwhile, the axis of Atlantic surface ridging remains stretched across south FL. Aloft...a potent shortwave pivoting across the Great Lakes region was driving a broad longwave trough across the eastern third of the nation. Morning soundings across our region displayed deep southwesterly flow and relatively mild temperatures in the mid-levels. Latest LAPS/RAP analyses continue to indicate that a deep tropical air mass is entrenched over our area, with PWATS mostly in the 1.9 - 2.2 inch range. A couple of lines of mostly elevated convection have raced eastward across southeast GA this morning, while convection over the Suwannee Valley is increasing in coverage and is attempting to become more surface based in nature, where surface-based CAPE values were increasing to the 1,000 - 1,500 j/kg range. Temperatures were climbing into the lower 80s along the I-95 corridor in northeast FL, while rain-cooled air was keeping temperatures in the 70s across southeast GA and the Suwannee Valley. Dewpoints at 15Z ranged from the upper 60s across inland southeast GA to the low and mid 70s for most of northeast and north central FL. A few breaks in the multi-layered cloud cover along the I-95 corridor in northeast FL and also across north central FL should allow for instability to increase through the noon hour, when convection over the Suwannee Valley will begin impinging upon these areas. West-southwesterly speed shear around 30 knots and surface based CAPE values around 1,500 j/kg should allow for activity to organize into a broken squall line during the next hour as convection moves across the U.S. Highway 301 corridor and approaches I-95 shortly after noon. Storms pulsing along this broken squall line will be capable of producing brief 40-50 mph wind gusts along with frequent lightning strikes. The bigger threat will be the threat for localized flooding, particularly at urban locations in northeast and north central FL, where widespread 1-inch amounts are expected with local totals of 2-3 inches possible, with much of this falling in a short period of time. Highs will only climb to around 80 in southeast GA and the Suwannee Valley late this afternoon as rainfall departs the area, while highs will peak in the low to mid 80s along the I-95 corridor in northeast FL before convection arrives. Following a break in convective activity this evening, deep west-southwesterly flow will develop activity over the northeast Gulf of Mexico overnight that may advect into the Suwannee Valley and north central FL during the predawn and early morning hours on Wednesday. Cloud cover will otherwise be slow to thin overnight, with low stratus possibly developing towards sunrise. Lows tonight will fall to around 70 inland and the lower 70s at coastal locations. && .AVIATION... [Through 12Z Wednesday] Sustained west-southwesterly surface winds of 10-15 knots will prevail at the regional terminals before convection arrives towards 16Z. We have included TEMPO groups for wind gusts up to 30 knots and periods of IFR conditions during heavier downpours. Activity could linger through around 22Z at GNV and SSI. VFR conditions should then prevail at the regional terminals after 01Z. Southwesterly surface winds will decrease to 5 knots or less at the regional terminals by 02Z Wednesday. Showers and thunderstorms may begin to approach the GNV terminal towards 12Z Wednesday, but confidence remains too low to include in the TAFs at this time. && .MARINE... A cold front entering the southeastern states will move southeastward, entering the Georgia waters on Wednesday before stalling and then gradually dissipating late this week. Widespread showers and thunderstorms will impact our local waters from mid- afternoon through the early evening hours tonight, with stronger activity producing briefly strong wind gusts. Outside of thunderstorm activity, west-southwesterly winds will increase to Caution levels of 15-20 knots both near shore and offshore this afternoon and will remain breezy overnight. Meanwhile, high pressure will build over the Mid-Atlantic states on Wednesday and will only slowly move offshore through the upcoming weekend. Winds and seas will diminish on Wednesday and Wednesday night as the front stalls just north of our local waters. Prevailing onshore winds will develop by Friday as this high pressure center wedges down the southeastern seaboard. Otherwise, scattered to numerous showers and thunderstorms will continue each day through Saturday. Rip Currents: A long period southeasterly ocean swell will create a moderate rip current risk at all area beaches through at least Thursday. && && .HYDROLOGY... Strong thunderstorms this afternoon will likely produce widespread 1-inch rainfall amounts along the I-95 corridor as well as north central FL, where locally higher totals resulting in a few incidents of localized flooding, especially at urban locations. && .PREV DISCUSSION [809 AM EDT]... .NEAR TERM [Through Tonight]... Very light showers continued to spread across the area early this morning. Stronger showers/storms were observed across the Panhandle of Florida and northeastern Gulf associated with longwave troughing, ahead of a cold front moving across the Southeast. Guidance has been bad on initialization and timing of showers/storms the past few days, but better synoptic forcing should hopefully resolve some of those issues today. Expect scattered showers to continue to move across northeast Florida this morning, and a wave of heavier showers/storms to move into interior southeast Georgia and the Suwannee Valley beginning around daybreak. This area of heavier showers/storms is then forecast to shift southeast through the day. Deep southwesterly flow ahead of the frontal boundary will continue to pump deep tropical air into the region. Precipitable water values of 2-2.25 inches today will lead to very heavy downpours. Widespread rainfall amounts of 1-2 inches is expected, with locally higher amounts, which may lead to ponding on roadways and localized flooding. Significant cloud cover and the early start to convection will limit the severe threat somewhat, but isolated strong storms and a couple severe downbursts cannot be ruled out due to the synoptic forcing. Showers/storms will wind down from north to south in the evening, but widely scattered showers will remain possible overnight as the frontal boundary stalls near the Altamaha River. Cloudy skies will keep high temperatures below normal in the low to mid 80s most locations. Overnight lows will be near 70 to the lower 70s. .SHORT TERM [Wednesday Through Friday]... Dissipating trough of low pressure will lay across area Wednesday into Wednesday night. The flow will be from the southwest, so the gulf coast sea breeze will push well inland. The region will also be in the base of a 500 mb trough Wednesday. High pressure will build to the northeast Thursday into Friday, with an inverted trough lingering across area in this pattern. The flow will become more onshore from the east southeast Thursday into Friday, allowing the east coast sea breeze to push well inland. Above normal chances for convection will continue this period, with activity developing due to a combination of diurnal heating, boundary convergence on surface troughing, and sea breeze interactions, in a moist airmass. The upper troughing will help provide additional instability Wednesday. Lows will trend near normal this period, but with expected cloud and precipitation coverage highs will be below normal. .LONG TERM [Friday Night Through Tuesday]... Surface high pressure will remain to the northeast this period, continuing the moist Atlantic onshore flow. Convective chances are expected to be lower this period with lack of the surface troughing. Convection this period will be driven by diurnal instability and sea breeze interactions. With less cloud and precipitation coverage expected this period, temperatures will be closer to normal. && .PRELIMINARY POINT TEMPS/POPS... AMG 80 70 88 70 84 / 80 40 50 50 60 SSI 83 74 87 77 82 / 80 30 50 50 60 JAX 82 71 88 71 85 / 90 40 70 40 60 SGJ 87 72 88 74 84 / 80 40 70 30 50 GNV 82 71 87 70 85 / 90 50 70 30 80 OCF 84 72 87 71 86 / 80 50 60 30 70 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 22, 10:16 AM EDT, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1016 AM EDT Tue Jun 22 2021
FLZ020-021-122-222-GAZ162-163-221500-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Clinch GA-Echols GA-
1016 AM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...SUWANNEE...HAMILTON...
SOUTHERN ECHOLS AND SOUTHEASTERN CLINCH COUNTIES UNTIL 1100 AM EDT...
* At 1016 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Blue
Springs to near Obrien. Movement was east at 20 mph.
* Wind gusts of 50 to 55 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Lake City, Live Oak, Jasper, Jennings, White Springs, Fargo,
Ichetucknee Spring, Suwannee River State Park, Suwannee Springs and
Columbia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3035 8321 3039 8317 3041 8318 3042 8322
3053 8325 3075 8289 3071 8245 3013 8249
2993 8264 2992 8277 2994 8279 2992 8292
2999 8296 3001 8300 3008 8307 3011 8312
3011 8316 3009 8319 3012 8323 3026 8325
TIME...MOT...LOC 1416Z 253DEG 19KT 3048 8318 3005 8303
HESSSpecial weather statement, Jun 22, 10:58 AM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1058 AM EDT Tue Jun 22 2021
FLZ020-021-023-030-035-122-136-222-236-GAZ364-221600-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Baker FL-
Union FL-Hamilton FL-Suwannee FL-Northern Columbia FL-Gilchrist FL-
Western Charlton GA-
1058 AM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...NORTHWESTERN
ALACHUA...BAKER...UNION...COLUMBIA...SUWANNEE...SOUTHEASTERN HAMILTON
AND SOUTHEASTERN CHARLTON COUNTIES UNTIL NOON EDT...
* At 1057 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Needmore to near Luraville. Movement was east at 30 mph.
* Wind gusts up to 50 mph, funnel clouds, and minor flooding due to
heavy rainfall is possible with these storms.
* Locations impacted include...
Lake City, Live Oak, Trenton, Lake Butler, White Springs, Bell,
Worthington Spring, Ichetucknee Spring, Suwannee Springs and
Columbia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 3037 8319 3060 8270 3057 8222 3060 8220
3060 8201 3056 8201 3007 8225 2958 8279
2958 8295 2962 8297 2975 8294 2976 8295
2981 8293 2988 8287 2989 8292 2996 8293
3008 8307 3012 8323 3026 8325
TIME...MOT...LOC 1457Z 266DEG 27KT 3060 8270 3011 8311
HESSSpecial weather statement, Jun 22, 11:59 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1159 AM EDT Tue Jun 22 2021
FLZ021-023-024-030-031-033-122-124-125-132-133-222-225-232-325-425-
GAZ364-221700-
Southern Columbia FL-Coastal St. Johns FL-Western Clay FL-Union FL-
South Central Duval FL-Suwannee FL-Inland Nassau FL-Bradford FL-
Northern Columbia FL-Eastern Clay FL-Baker FL-Western Duval FL-
Trout River FL-Coastal Nassau FL-Coastal Duval FL-
Inland St. Johns FL-Western Charlton GA-
1159 AM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR NASSAU...BRADFORD...CENTRAL ST.
JOHNS...BAKER...UNION...COLUMBIA...CLAY...SOUTHEASTERN SUWANNEE...
DUVAL AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 100 PM EDT...
* At 1158 AM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near St.
George to near Upland Pines. Movement was east at 30 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Jacksonville, Saint Augustine, Lake City, Fernandina Beach, Orange
Park, Green Cove Springs, Starke, Lake Butler, Callahan and
Raiford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2985 8229 2994 8251 2992 8258 2984 8263
2986 8273 2994 8279 2989 8292 3001 8298
3032 8271 3061 8201 3073 8156 3072 8157
3071 8154 3074 8153 3074 8152 3073 8153
3077 8142 3025 8135 2987 8122
TIME...MOT...LOC 1558Z 261DEG 27KT 3044 8207 2991 8250
HESSSpecial weather statement, Jun 22, 12:06 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1206 PM EDT Tue Jun 22 2021
FLZ031-035-132-136-137-140-232-236-237-240-340-221700-
Eastern Clay FL-Eastern Alachua FL-Western Alachua FL-
Central Marion FL-Western Clay FL-Western Marion FL-
Eastern Putnam FL-Western Putnam FL-Bradford FL-Gilchrist FL-
Eastern Marion FL-
1206 PM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...SOUTHERN BRADFORD...
ALACHUA...MARION...PUTNAM AND SOUTHERN CLAY COUNTIES UNTIL 100 PM
EDT...
* At 1205 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
north of Bell to 7 miles south of Cross City. Movement was east at
30 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Gainesville, Ocala, Palatka, Rainbow Lakes Estates, Trenton,
Interlachen, Keystone Heights, Pomona Park, Bell and Worthington
Spring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2916 8254 2922 8253 2922 8240 2948 8241
2948 8255 2954 8256 2959 8296 2981 8293
2983 8289 2991 8287 2994 8279 2986 8273
2983 8264 2994 8252 2991 8161 2978 8155
2935 8157 2932 8168 2928 8164 2902 8166
TIME...MOT...LOC 1605Z 267DEG 27KT 2986 8286 2952 8313
HESSSpecial weather statement, Jun 22, 12:58 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1258 PM EDT Tue Jun 22 2021
FLZ023-030-031-033-035-038-125-132-133-136>138-140-222-225-232-236-
237-240-325-340-425-221800-
Coastal Flagler FL-Southern Columbia FL-Central Marion FL-
Coastal St. Johns FL-Western Clay FL-Union FL-South Central Duval FL-
Eastern Putnam FL-Bradford FL-Gilchrist FL-Eastern Marion FL-
Eastern Clay FL-Eastern Alachua FL-Western Alachua FL-Baker FL-
Western Duval FL-Western Marion FL-Inland Flagler FL-
Western Putnam FL-Trout River FL-Coastal Duval FL-
Inland St. Johns FL-
1258 PM EDT Tue Jun 22 2021
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...FLAGLER...BRADFORD...
ALACHUA...ST. JOHNS...MARION...SOUTHEASTERN BAKER...PUTNAM...UNION...
SOUTH CENTRAL COLUMBIA...CLAY AND DUVAL COUNTIES UNTIL 200 PM EDT...
* At 1257 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Maxville to near Trenton. Movement was east at 35 mph.
* Wind gusts up to 40 to 50 mph and minor flooding due to heavy
rainfall is possible with these storms.
* Locations impacted include...
Jacksonville, Gainesville, Palm Coast, Ocala, Saint Augustine,
Palatka, Orange Park, Green Cove Springs, Starke and Rainbow Lakes
Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2927 8115 2926 8141 2940 8142 2933 8168
2896 8166 2896 8231 2904 8253 2921 8254
2922 8240 2948 8241 2948 8255 2954 8256
2956 8266 2958 8295 2972 8296 2975 8294
3032 8195 3054 8139 3024 8134 2952 8110
TIME...MOT...LOC 1657Z 268DEG 30KT 3024 8196 2963 8291
HESSLocal storm report, Jun 22, 1:23 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
123 PM EDT TUE JUN 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM TSTM WND GST 2 N MAYPORT 30.42N 81.41W
06/22/2021 M44 MPH AMZ452 FL MESONET
THUNDERSTORM WIND GUST OF 44 MPH MEASURED AT
HUGUENOT PARK.
&&
WLCThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:24 AM EDT | Special Weather Statement | JAX | Hamilton | 51 min |
| Jun 22, 9:51 AM EDT | Special Weather Statement | JAX | Suwannee | 39 min |
| Jun 22, 10:16 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 44 min |
| Jun 22, 10:58 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Gilchrist, Suwannee, Union | 62 min |
| Jun 22, 11:59 AM EDT | Special Weather Statement | JAX | Baker, Bradford, Clay, Columbia, Duval, Nassau and 2 more | 61 min |
| Jun 22, 12:06 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 54 min |
| Jun 22, 12:22 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Union | 38 min |
| Jun 22, 12:39 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 22, 12:58 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Duval, Flagler, Gilchrist and 4 more | 62 min |
| Jun 22, 1:17 PM EDT | Areal Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 118 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | JAX | Flagler | 61 min |
| Jun 22, 2:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 27 min |
| Jun 22, 2:10 PM EDT | Special Marine Warning | JAX | 95 min | |
| Jun 22, 2:29 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 46 min |
| Jun 22, 2:44 PM EDT | Special Marine Warning | JAX | 91 min | |
| Jun 22, 2:49 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Jun 22, 2:51 PM EDT | Tornado Warning | JAX | Putnam, Saint Johns | 9 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | JAX | Flagler, Marion, Putnam | 60 min |
| Jun 22, 3:43 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 22, 4:20 PM EDT | Special Weather Statement | JAX | Marion | 55 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.